# SDR SWIA2021080560094

- Difficulty date: May 28, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Link
- Condition: Corroded
- Location: Rt Splr Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H INBD GRND SPOILER ACTUATOR LINK HAS CORRODED HARDWARE(MARKED)     (C-CHECK RO 8/1/2021)     REMOVED AND INSTALLED NEW HARDWARE AT RH INBD GROUND SPOILER ACTUATOR LINK. REF. CRJ-200 AMM 27-65-01-000-801 AND  CRJ-200 AMM 27-65-01-400-801 TUC 4822 CAL DUE 30-JUN-22.  OP'S TEST GROUND SPOILERS FAILED, SEE JOB 27770101 OP 444 CP 23133644. FOR TESTING AND TROUBLESHOOTING.
